I've been having some massive effing mood swings lately. I know Im not alone in this one, but is it coincidence that post MDMA usage is contrbuting to my mood swings? I jut don't want to be so quick to blame it on Ecstasy, but that seems to be the likely answer. I don't roll too often, I space my rolls out by at LEAST a month, though I usually take three to four month breaks.
Is there anything that can help dim down these mood swings? I swear, the smallest things can set me of nowadays, and it pisses me off even more so because of that.
Absolutely. Its well accepted that mdma can cause problems such as this in the days following usage until the system equalises itself once again.
So you're saying, once my serotonin replenishes itself, I shouldn't have as bad of mood swings?
Originally Posted by MazDan
So theoretically, I could benefit from 5HTP, right?
Theoretically but the jury is still out as to whether its worth anything other than placebo.
There is no way to know. The reality is that people have mood swings whether they use ecstasy or not. So to assume a correlation between mood swings and ecstasy is unreasonable. If ecstasy is the cause of mood swings, then why do people who don't use ecstasy get mood swings? See what I mean?
Try regulating your diet. Start each day with a green smoothie (kale, chard, apple, pear, pineapple, ginger, flax seed and hemp seed) and reduce or eliminate refined sugars, starches, animal protein and fats from your diet. That, and exercise regularly (like 5 times a week for at least 30-40 minutes/day). I bet you'd feel amazing in one month if you did that.
I am emotionally very sensitive for a few week at least after mdma use, and I have heightened sensitivity for at least a month. I take about two months to get back to complete emotional stability and become my usual uncaring self.
Exercise and get a good diet.
after making and absolute hog of myself with all the crystal thats about I was experiencing mood swings, depression, depersonalization and such! I've made myself stop at the 300mg mark whenever I take it know as I can not function with all these side effects! Oh yea exercise and a good diet go far..... but I bought some valium to try and smooth these rough patches over.